MAUDE Adverse Event Report: OSCOR SAFESHEATH® II; INTRODUCER, CATHETER

OSCOR SAFESHEATH® II; INTRODUCER, CATHETER
Model Number SS6
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the implant of a cardiac rhythm maintenance dual chamber pacemaker system (pacemaker with two leads), the physician was attempting to peel away sheath after placing the rv (right ventricle) lead.When breaking sheath to peel away from the pacemaker lead, the sheath valve separated from sheath and did not split.Had to take scissors to cut through valve to complete the implant procedure.There was a short procedure delay (1-2 minutes), and medical/surgical intervention as physician used small surgical scissors to cut the valve when it separated from hub and did not tear.The implant of cardiac rhythm maintenance dual chamber pacemaker system (pacemaker with two leads) was successfully completed.No harm to patient.Strict policy against the use of phones/cameras in operating room.No photos/videos allowed.Per rep, the product was discarded by the facility.Patient information was provided.Product safesheath ii ss6 has model number 398339 and batch number / serial number (b)(6).(b)(4) is the distributor we buy them from.Manufacturer is oscor now owned by integer (so, "oscor" is the brand if i am understanding the question).
 
Additional Manufacturer Narrative
No product was returned to oscor inc.For evaluation and the device was discarded; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.Based on the information provided by the supporting documentation, when breaking sheath to peel away, valve separated from sheath and did not split.Had to take scissors to cut through valve.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Based on the investigation, capa-05374 was initiated to further investigation the reported issue.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR
4875 palm harbor blvd.
palm harbor FL 24683
Manufacturer (Section G)
OSCOR
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key21551841
Report Number1035166-2025-00008
Device Sequence Number4419741
Product Code DYB
UDI-Device Identifier30891492002211
UDI-Public30891492002211
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS6
Device Catalogue NumberSS6
Device Lot NumberDP21152
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale